Table of Contents
ISRN Applied Mathematics
Volume 2014 (2014), Article ID 305718, 13 pages
http://dx.doi.org/10.1155/2014/305718
Research Article

On Second-Order Differential Equations with Nonsmooth Second Member

1DM, UEPB, Campina Grande-PB, Brazil
2IM, UFRJ, Rio de Janeiro, RJ, Brazil

Received 15 January 2014; Accepted 27 February 2014; Published 24 March 2014

Academic Editors: A. Bellouquid and C. Join

Copyright © 2014 M. Milla Miranda et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Milla Miranda, A. T. Lourêdo, and L. A. Medeiros, “On Second-Order Differential Equations with Nonsmooth Second Member,” ISRN Applied Mathematics, vol. 2014, Article ID 305718, 13 pages, 2014. doi:10.1155/2014/305718